[ the day sees| me |floating with wings of cirrus] (daysees) wrote in vaginapagina,
[ the day sees| me |floating with wings of cirrus]
daysees
vaginapagina

Painful withdrawal bleeding

Hi vp- I am looking for some advice on this, not sure where to start but here I go:

Prior to taking birth control I had really bad periods that made me feel like I was hit by a bus every month. I had a fever, aches and pains everywhere, light-headedness, heavy bleeding, bad cramps, stomach aches and diarrhea. I am on ortho tri-cyclen lo and is my best pill yet. However, I get withdrawal bleeds in cycles. One month it will be light and almost painless while the next will be horrible.

The past few days I've been dealing with this (and stress...) and have been feeling so sick that I've called out of work for 2 days. I feel guilty for having to call out of work on my period but I can't function otherwise. I've spent a majority of my time laying around, sleeping, and coping with a horrible stomach ache. Friday night I couldnt get to sleep without a pain killer because my abdominal cramps were so bad.

Is this normal for withdrawal bleeding? This is one of the worst ones I have experienced while on the pill. I want to see a doctor and see if something like seasonique would be right for me.

Thanks in advance.

Posted via LiveJournal app for iPhone.

Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments